# SDR QXEA0101415

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 8,413 hours, 11,801 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDM - ON TAXI INTO RDM, NR 2 FAULT B LIGHT ILLUMINATED. REMOVED AND REPLACED SWITCHING VALVE TO REAR INLET GATE SEALING AIR TUBE ASSEMBLY IAW 72-01-31, PAGE 411-415. COMPLIED WITH OPERATIONAL TEST OF ENGINE FIRE/OVERHEAT DETECTION SYSTEM. CHECK IS GOOD, AIRCRAFT RETURNED TO SERVICE.
